Skip to content
My WebMD Sign In, Sign Up
Itchy fingers, with small bumps
avatar
nicoleerrico posted:
I have lupus, and occasionally get small hard bumps on the bottom part of my fingers that connects to my palm..which normally make my skin very tight and painful to stretch my fingers back..but recently meaning.. just this morning and right now my fingers were filled with these bumps and have become extremely itchy, to give an example .. its about as itchy as say athletes foot(but doesn't look like it).. stretching my fingers is still painful but painful enough to relieve a bit of itching..

i can't tell if this is from having lupus, or another side effect of my medications or an allergic reaction.. or just something entirely different!

please someone help me out!!
Reply
 
avatar
robertafive responded:
I only know what I personally have experienced with my own lupus. But I have had that. It comes every once in a while now but it rare. Mine is from stress or physical exhaustion. IF I can keep those under control a large part of my 'weird' lupus systems stay away. But I did get that more when my prednisone wasnt at the right dose for me. I hope that is helpful.
 
avatar
Jazzyluv7 responded:
Oh my goodness! I have been suffering with this since August. I Am newly diagnosed with Lupus. I have it on my middle finger and it is horrible! I also have something similiar under my eyes (minus the bumps). Under my eyes burn and itch and they swell up like I've been punched in the eyes. Than the swelling goes down, my skin has red rings that peel and it starts up again 3 days later. My finger hurts so bad from the cracking stage that the only relief I get is from wearing latex gloves. It is sooo embarrassing. I'm sorry to hear that u are going through this too. Try hard not to scratch because you will pay 10x with more cracking. I'm not on any medications yet because I have not found a rheumatologist that I'm comfortable with. Im scared and keep putting it off. I woke up feeling very down today so I came to this community to see if anyone else is going through similiar symptoms.
 
avatar
candi619 responded:
I have that same thing! My fingers get red bumps on them under the skin. Sometimes it feel like like my fingertips are swollen and warm to the touch. The rash comes and goes and usually appears on my palms as well.. My Dr. said its called Dyshidrotic eczema and gave me Triamcinolone Acetonide cream 1%.. if you goodle images for lupus rash on hands - it shows the rashes varying in severity. hope that helps!
 
avatar
kriket84 responded:
it's called Dyshidrosis and is a form of eczema I don't have lupis, but I do have this on my hands too. Visit a GOOD dermatologist. They thought mine was first athletes foot (it is sometimes on my toes too, more when I was a kid) then they guessed psoriasis. When I went during a flare-up a few years back they more correctly identified it was dyshidrosis.
 
avatar
UNEEKTREASURES responded:
As a suffer of Lupus, this sounds so much like an inflammation issue and should be addressed by a Rheumotologist asap. I have had symptoms such as small brown spots on my skin that peel off periodically, thickening of skin on my knuckles to the point of cracking and peeling, etc. I am not sure that it is autoimmune, but since you are having issues with motion, I would definitely schedule a visit to a rheumatoid doctor asap.


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

StressExpert
There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
Was this Helpful?
14 of 14 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.